# SDR DALA2025061604524

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 75,480 hours, 28,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1017323) CRACK ON WINDOW FRAME NBR 3 RH FDW LOWER CORNER AT FLIGHT COMPARTMENT. WINDOW FRAME NBR 3 RH FDW LOWER CORNER AT FLIGHT COMPARTMENT WAS REPAIRED PER ER/A 626314-14AD REV ORIG SECTION I: PERMANENT REPAIR AND PRI 626314-14 REV 4.
